Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Welcome to Justanswer! I am Dr. Altman and happy to assist you both today!Unfortunately these are both side effects of the steroids and with the injection we simply have to wait until the effects wear off which can be a few weeks to 30+ days after the injection. Because of this I typically use the oral formula so we can adjust dosages if there is a negative effect and taper it more quickly but in this scenario we have to allow the medications to wear off in order for the increased urination and aggression to subside.I know this is not what you want to hear but it is a side effect of steroid administration and I apologize if your veterinarian didn't warn you about the potential before injecting herI hope this makes sense but please let me know how else I can assist you both today
If you have more questions or if I can help in any other way, please do not hesitate to ask! If you would like to accept my answer, please press RATE OUR CONVERSATION (I am not compensated in any other way). Bonuses are always welcome. Thanks!
If you have additional questions after you rate the question, you are welcome to request me for additional conversations if I am on-line or by beginning your question "Dr. Altman..." or "Dogdoc4u..." and others will leave the questions for me. Good luck to you both!!
I am glad to see you were able to view my responses earlier
Please let me know if I can be of any further assistance to you both today!
If you are satisfied with our chat please rate or accept so I may be compensated for my time. Thank you!